# SDR VTZA98265

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

FLT 6558 - IAD-CHO - DURING APPROACH, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NO RT MAIN LANDING GEARA INDICATION. AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULBS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
